MathSciNet Relay Station
MathSciNet bibliographic data
MR2078695 (2005e:49016) 49J40 (47J20 49K40)
Moudafi, A. An algorithmic approach to prox-regular variational inequalities. Appl. Math. Comput. 155 (2004), no. 3, 845–852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement